Alert archive / New Mexico / Flash Flood Warnings in 2015
Flash Flood Warning 28, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 4, 2015, 3:20 PM MDT for Colfax County, New Mexico. It was in force for 115 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2015, 3:20 PM MDT (21:20 UTC)
- Expired
- Jul 4, 2015, 5:15 PM MDT
- In force
- 115 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Colfax County, NM
The radar
The Pueblo radar (KPUX), 222 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 3:45 PM MDT | FLASH FLOOD | 5 Wsw Ute Park, NM | FLOOD WATERS ACROSS HIGHWAY 64 WITHIN CIMARRON CANYON FORCED ROCKS...MUD...AND DEBRIS OVER ROADWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.3 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 29 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 1669 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
122
WGUS55 KABQ 042120
FFWABQ
NMC007-042315-
/O.NEW.KABQ.FF.W.0028.150704T2120Z-150704T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
320 PM MDT SAT JUL 4 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WEST CENTRAL COLFAX COUNTY IN NORTHEASTERN NEW MEXICO...
* UNTIL 515 PM MDT
* AT 317 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM PRODUCING VERY HEAVY RAIN WITHIN THE PONIL CREEK AND
CIMARRON RIVER DRAINAGES. THIS WILL IMPACT PHILMONT SCOUT RANCH
AND CIMARRON CANYON STATE PARK. FLASH FLOODING IS LIKELY ALONG
PONIL CREEK...STATE ROAD 204...AND HIGHWAY 64.
* LOCATIONS IMPACTED INCLUDE...
CIMARRON...EAGLE NEST...CIMARRON CANYON STATE PARK AND UTE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS.
DO NOT CAMP ALONG STREAMS AND RIVERS. REMAIN ALERT WHEN HIKING IN
STEEP...NARROW CANYONS. KNOW WHERE YOU ARE RELATIVE TO LOW SPOTS AND
DRAINAGES.
&&
LAT...LON 3654 10489 3649 10494 3651 10524 3672 10524
3672 10506
$$
GUYER1 follow-up statement
053
WGUS75 KABQ 042324
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
524 PM MDT SAT JUL 4 2015
NMC007-042334-
/O.EXP.KABQ.FF.W.0028.000000T0000Z-150704T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLFAX-
524 PM MDT SAT JUL 4 2015
...THE FLASH FLOOD WARNING FOR WEST CENTRAL COLFAX COUNTY HAS
EXPIRED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO
POSE A THREAT. HIGH WATER FLOWS ARE STILL POSSIBLE ALONG CREEKS AND
STREAMS IN THE AREA.
LAT...LON 3654 10489 3649 10494 3651 10524 3672 10524
3672 10506
$$
34What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 4, 3:13 PM MDT, 7 minutes earlier.
Area forecast discussion, Jul 4, 3:13 PM MDT, 7 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 313 PM MDT SAT JUL 4 2015 CORRECTION TO ADD UPDATED FIRE WEATHER DISCUSSION. .SYNOPSIS... NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO IMPACT NEW MEXICO FOR THE REMAINDER OF THIS WEEKEND INTO MUCH OF NEXT WEEK. THE STRONGER STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL AND PERHAPS SOME FLASH FLOODING. THE UPPER HIGH CENTER WILL DRIFT EAST OVER NEW MEXICO AND WEAKEN THROUGH SUNDAY. STORM MOTIONS WILL BECOME NEARLY STATIONARY UNDER THE HIGH CENTER. BY NEXT WEEK...THE UPPER HIGH CENTER WILL MOVE SOUTHEAST INTO WEST TEXAS AND DELIVER A MORE TRADITIONAL SOUTH TO NORTH MONSOON FLOW PATTERN OVER CENTRAL AND WESTERN NEW MEXICO...WITH LOCALLY HEAVY RAINFALL CONTINUING. A SLIGHT DRYING AND WARMING TREND IS POSSIBLE BY LATTER HALF OF NEXT WEEK. && .DISCUSSION... NOT MUCH CHANGE FROM PREVIOUS FORECAST CYCLE FOR THE NEXT 7 DAYS. HIGH MOISTURE CONTENT AND ABUNDANT SOLAR INSOLATION TODAY HAS LED TO NUMEROUS SHRA/TRSRA WITH LOCALLY HEAVY RAINFALL. OUTFLOWS ARE WORKING EFFICIENTLY TODAY TO KEEP STORMS DISPLACING EACH OTHER AND LIMITING THREAT FOR ANY ONE MORE GETTING HAMMERED BY TORRENTIAL RAINFALL. THAT IS HELPING TO ALLEVIATE THE FLASH FLOOD THREAT SO FAR. SHORT-TERM GUIDANCE CONTINUES TO FOCUS HEAVIEST PRECIP OVER THE AREA FROM CATRON COUNTY TO GRANTS...ABQ/SAF AND THE CENTRAL HIGHLANDS THROUGH THIS EVENING. SUNDAY STILL REMAINS A CHALLENGE AS MODELS ARE SIGNIFICANTLY AT ODDS WITH COVERAGE AREAS...SO STUCK WITH A GENERAL CLIMO POP AND NUDGED TO CONSENSUS OF GUIDANCE. THE NEXT BIG ROUND OF WIDESPREAD HEAVIER PRECIP STILL APPEARS ON THE TARGET FOR MONDAY FROM THE EAST SLOPES OF THE SANGRES ACROSS THE PLAINS. A POTENT MOIST LOW LEVEL BOUNDARY WILL MOVE SOUTHWEST OVER THE AREA AND THROUGH GAPS INTO THE CENTRAL MTS MONDAY NIGHT. THIS WILL AID A BIG UPTICK FOR TUESDAY WITHIN CENTRAL AND WESTERN NM. AGAIN...THE POTENTIAL FOR FLASH FLOODING EXISTS JUST ABOUT ANYWHERE...ESPECIALLY OVER BURN SCAR AREAS...URBAN DRAINAGES...AND LOCALES THAT HAVE RECENTLY SEEN VERY HEAVY RAINFALL. A SLIGHT DOWNTICK IN COVERAGE MAY BEGIN WEDNESDAY AS THE UPPER HIGH BUILDS SOUTH OF NEW MEXICO AND BATTLES AN DEEPENING TROUGH ALONG THE WEST COAST. A 70-90KT 300MB JET AXIS WILL WORK INTO THE GREAT BASIN WITH AN ASSOCIATED DRY INTRUSION. THIS WOULD FOCUS CONVECTIVE MORE INTO THE HIGH TERRAIN AND NEARBY EAST SLOPES BY THE END OF THE WEEK...ALONG WITH INCREASING MAX TEMPS. GUYER && .FIRE WEATHER... HEALTHY CROP OF SHOWERS AND STORMS SO FAR THIS AFTN FROM IMMEDIATELY EAST OF THE CENTRAL MTN CHAIN ON WEST...THOUGH ACROSS THE NW PLATEAU AREA NOT MUCH YET. MAJORITY OF STORMS LIKELY PRODUCING SIGNIFICANT WETTING RAINS. UPPER HIGH STILL LOOKS PRETTY LIKELY TO RECENTER ITSELF JUST TO THE SOUTH AND SE OF THE FCST AREA LATE TONIGHT INTO SUNDAY. WITH A WEAK MID TO UPPER LEVEL TROUGH MOVING OVER COLORADO AND NORTHERN NEW MEXICO CHANCES FOR WETTING RAIN WILL CONTINUE IF NOT INCREASE A BIT MOST AREAS AS A RESULT. VENT RATES WILL LIKELY INCREASE AT LEAST A LITTLE ON SUNDAY AS SLIGHTLY STRONGER WINDS DEVELOP AND A LOW LEVEL LEE SIDE TROUGH DEEPENS OVER SOUTHEAST COLORADO INCREASING THE SURFACE PRESSURE GRADIENT ACROSS ROUGHLY THE NE HALF OF THE STATE. TIMING OF THE BACKDOOR FRONT IS STILL SIMILAR AS PREVIOUSLY INDICATED...MOVING DOWN THE EASTERN PLAINS ON MONDAY...THEN THROUGH THE CENTRAL MOUNTAIN CHAIN MONDAY NIGHT. THIS SHOULD BRING IN A FRESH LOW LEVEL INFLUX OF MOISTURE ACROSS THE AREA AND KEEP MOISTURE CONTENT THROUGH THE TROPOSPHERE ABOVE SEASONAL NORMALS ACROSS MOST OF THE AREA. THIS WILL ALSO LIKELY RESULT IN ANOTHER INCREASE IN SHOWER AND STORM COVERAGE FOR MUCH OF THE EAST MON AND MON NIGHT WHERE LOCALLY HEAVY RAINFALL IS POSSIBLE...THEN WEST AND CENTRAL TUE. TEMPERATURES AND VENT RATES TREND DOWN TUESDAY...ESPECIALLY EAST...BEHIND THE FRONT. THE FORECAST FOR MID TO LATE NEXT WEEK STILL INDICATED A GENERALLY WEAK WEST TO SW FLOW ALOFT OVER THE AREA WITH THE UPPER HIGH SOUTH OF THE AREA AND PLENTY OF MOISTURE REMAINING OVER THE STATE FOR DAILY ROUNDS OF STORMS... FAVORING CENTRAL AND WESTERN AREAS. 43 && .AVIATION... 18Z TAF CYCLE SHRA/TSRA ALREADY INCREASING ACROSS MUCH OF THE NORTHERN GILA REGION...WEST CENTRAL...CENTRAL AND NORTH CENTRAL NM. AFTER 19 OR 20Z EXPECT INCREASING POTENTIAL FOR TSRA IMPACTS...MAINLY STRONG GUSTS...VERY HEAVY RAIN...LIGHTNING STRIKES AND IN A FEW CASES SMALL HAIL...IN THE VICINITY OF TAF SITES GUP...SAF...LVS...ABQ AND AEG AND AFTER APPROX 22Z VICINITY OF FMN. GENERALLY TSRA DEVELOPMENT FIRST MAINLY NEAR MOUNTAINS THEN MOVING OFF TOWARD ADJACENT HIGHLANDS/VALLEYS LATE AFTERNOON AND EVENING. HOWEVER TSRA MOTION LIKELY TO BE VERY SLOW AND RATHER ERRATIC IN DIRECTION. EXPECT MVFR IMPACTS AND MT OBSCURATIONS WITH STORMS...ALTHOUGH EVEN SHORT LIVED IFR CONDITIONS POSS WITH THE STRONGEST TSRA. AT LEAST A FEW PATCHES OF MVFR TO IFR CIGS AND FOG REDUCED VSBY ACROSS THE NW THIRD TO HALF OF THE FCST AREA BETWEEN 09Z AND 15Z SUN. OUTSIDE OF STORMS AND THE AFOREMENTIONED EARLY MORNING LOW CIGS AND FOG POTENTIAL...VFR CONDITIONS ARE FORECAST. 43 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 66 86 64 84 / 40 20 30 30 DULCE........................... 55 79 54 79 / 60 50 40 40 CUBA............................ 56 79 55 78 / 60 60 50 50 GALLUP.......................... 59 81 57 80 / 50 30 30 40 EL MORRO........................ 56 80 55 80 / 70 50 40 40 GRANTS.......................... 59 84 58 84 / 50 50 30 40 QUEMADO......................... 58 79 57 81 / 60 50 20 50 GLENWOOD........................ 60 81 58 85 / 50 40 30 30 CHAMA........................... 52 72 51 71 / 60 60 50 60 LOS ALAMOS...................... 61 80 60 79 / 60 50 60 60 PECOS........................... 58 80 58 78 / 60 50 50 60 CERRO/QUESTA.................... 54 74 53 70 / 60 40 60 70 RED RIVER....................... 49 65 49 61 / 70 40 60 70 ANGEL FIRE...................... 51 69 51 64 / 70 60 70 70 TAOS............................ 56 80 54 77 / 40 40 50 60 MORA............................ 55 76 55 72 / 60 60 50 60 ESPANOLA........................ 61 86 59 86 / 40 30 40 40 SANTA FE........................ 61 79 60 79 / 50 40 40 50 SANTA FE AIRPORT................ 61 84 60 83 / 40 30 40 40 ALBUQUERQUE FOOTHILLS........... 66 87 65 88 / 50 40 50 30 ALBUQUERQUE HEIGHTS............. 68 89 66 90 / 30 30 30 30 ALBUQUERQUE VALLEY.............. 67 91 66 93 / 30 20 30 30 ALBUQUERQUE WEST MESA........... 68 92 66 95 / 40 30 40 30 LOS LUNAS....................... 67 90 66 93 / 30 20 30 20 RIO RANCHO...................... 67 91 65 92 / 50 30 40 30 SOCORRO......................... 67 92 66 95 / 30 30 30 30 SANDIA PARK/CEDAR CREST......... 60 83 60 85 / 50 60 50 30 TIJERAS......................... 61 86 61 88 / 50 50 50 30 MORIARTY/ESTANCIA............... 57 86 57 86 / 40 40 40 30 CLINES CORNERS.................. 59 82 59 82 / 50 50 40 40 GRAN QUIVIRA.................... 61 83 60 86 / 30 30 40 30 CARRIZOZO....................... 63 87 63 88 / 30 20 30 30 RUIDOSO......................... 59 79 60 79 / 30 50 30 40 CAPULIN......................... 59 81 60 73 / 20 20 30 70 RATON........................... 58 84 58 77 / 20 10 30 60 SPRINGER........................ 60 86 61 81 / 20 20 30 60 LAS VEGAS....................... 57 80 57 76 / 30 50 30 60 CLAYTON......................... 65 91 64 84 / 10 5 20 70 ROY............................. 63 85 62 82 / 10 5 30 60 CONCHAS......................... 68 95 68 91 / 10 5 20 60 SANTA ROSA...................... 67 92 67 91 / 10 5 30 40 TUCUMCARI....................... 69 95 69 92 / 10 5 20 40 CLOVIS.......................... 66 91 67 89 / 5 5 20 30 PORTALES........................ 67 92 68 90 / 5 5 20 30 FORT SUMNER..................... 68 92 68 92 / 5 5 20 30 ROSWELL......................... 68 94 69 98 / 5 5 20 20 PICACHO......................... 63 89 64 91 / 10 20 30 30 ELK............................. 61 81 62 82 / 10 30 30 50 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 42
Hazardous weather outlook, Jul 4, 4:54 AM MDT, 10 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 454 AM MDT SAT JUL 4 2015 NMZ501>540-051130- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 454 AM MDT SAT JUL 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON THROUGH LATE EVENING WITH ISOLATED ACTIVITY CONTINUING AFTER MIDNIGHT. STORM MOTION WILL ONCE AGAIN BE SLOW AND RAIN COULD BECOME LOCALLY HEAVY. THIS MAY LEAD TO LOCALIZED AREAS OF FLASH FLOODING...ESPECIALLY OVER RECENT BURN SCARS. THE STRONGER STORMS WILL LIKELY PRODUCE SMALL HAIL AND WIND GUSTS UP TO 50 MPH. REMEMBER TO AVOID CAMPING IN OR NEAR NORMALLY DRY ARROYOS...DITCHES AS WELL AS FLOWING CREEKS OR STREAMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED EACH AFTERNOON AND EVENING THROUGH THE HOLIDAY WEEKEND AND INTO NEXT WEEK. LOCALIZED AREAS OF FLASH FLOODING...ESPECIALLY OVER RECENT BURN SCARS IS POSSIBLE. REMEMBER TO AVOID CAMPING IN OR NEAR NORMALLY DRY ARROYOS...DITCHES AS WELL AS FLOWING CREEKS OR STREAMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 33
In the hours before
Special weather statement, Jul 4, 1:18 PM MDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 118 PM MDT SAT JUL 4 2015 NMZ518-041945- SANTA FE METRO AREA- 118 PM MDT SAT JUL 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SANTA FE COUNTY UNTIL 145 PM MDT... AT 118 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR LA CIENEGA...OR 8 MILES SOUTHWEST OF SANTA FE...MOVING SOUTHEAST AT 15 MPH. LOTS OF PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM. BRIEF TORRENTIAL RAINFALL WILL ALSO OCCUR WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SOUTHWESTERN SANTA FE...ELDORADO AT SANTA FE AND LA CIENEGA. THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 271 AND 279. && LAT...LON 3557 10616 3567 10608 3557 10594 3546 10604 TIME...MOT...LOC 1918Z 307DEG 13KT 3558 10604 GUYER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 6:12 PM MDT | Special Weather Statement | ABQ | Valencia | 33 min |
| Jul 3, 6:32 PM MDT | Areal Flood Advisory | ABQ | Valencia | 118 min |
| Jul 3, 7:11 PM MDT | Areal Flood Advisory | ABQ | San Juan | 2 hr |
| Jul 3, 7:54 PM MDT | Areal Flood Advisory | ABQ | Socorro, Valencia | 2 hr |
| Jul 3, 11:45 PM MDT | Areal Flood Advisory | ABQ | Quay | 2 hr |
| Jul 4, 11:20 AM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval | 115 min |
| Jul 4, 11:39 AM MDT | Areal Flood Advisory | ABQ | Los Alamos, Sandoval, Santa Fe | 111 min |
| Jul 4, 11:52 AM MDT | Areal Flood Advisory | ABQ | San Miguel | 113 min |
| Jul 4, 1:00 PM MDT | Areal Flood Advisory | ABQ | Torrance | 2 hr |
| Jul 4, 1:18 PM MDT | Special Weather Statement | ABQ | Santa Fe | 27 min |
| Jul 4, 1:57 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Santa Fe, Torrance | 78 min |
| Jul 4, 2:00 PM MDT | Areal Flood Advisory | ABQ | Cibola | 2 hr |
| Jul 4, 2:28 PM MDT | Flash Flood Warning | ABQ | Bernalillo, Torrance | 2 hr |
| Jul 4, 2:36 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 84 min |
| Jul 4, 2:46 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 89 min |
| Jul 4, 2:58 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley | 92 min |
| Jul 4, 3:09 PM MDT | Areal Flood Advisory | ABQ | McKinley | 2 hr |
| Jul 4, 3:36 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 84 min |
| Jul 4, 4:28 PM MDT | Areal Flood Advisory | ABQ | McKinley, San Juan | 2 hr |
| Jul 4, 4:43 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Torrance, Valencia | 2 hr |
| Jul 4, 5:01 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Torrance | 89 min |
| Jul 4, 5:02 PM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance | 118 min |
| Jul 4, 5:43 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 2 hr |
Nearby
Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.